# SDR 2008UALA04295

- Difficulty date: August 17, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 58,297 hours, 7,016 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT 5A FOUND BROKEN.  *S/D*  FOUND LIGHT BROKEN.  REPLACED EEL ASSY, OPS OKAY.
